Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2011, 3:53 AM EDT for Berks County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2011, 3:53 AM EDT (07:53 UTC)
- Expired
- Aug 18, 2011, 4:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
593
WWUS81 KPHI 180753
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT THU AUG 18 2011
PAZ060-067-180845-
BERKS PA-CHESTER PA-
353 AM EDT THU AUG 18 2011
...A FEW STRONG THUNDERSTORMS WILL AFFECT BERKS AND NORTHERN CHESTER
COUNTIES...
AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG AROUND 405 AM...
WERNERSVILLE AROUND 415 AM...BERNVILLE...HONEY BROOK AROUND 420 AM...
SINKING SPRING...MOHNTON...COATESVILLE AROUND 425 AM...WEST LAWN...
WEST WYOMISSING AND WHITFIELD AROUND 430 AM.
ANOTHER STORM FURTHER SOUTH IN CENTRAL LANCASTER COUNTY MAY AFFECT
NORTHERN CHESTER COUNTY AFTER 430 AM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER THIS WEEK. BE ALERT FOR THE POSSIBILITY OF LOCALIZED
FLOODING.
LAT...LON 4040 7624 4062 7581 4044 7554 4025 7569
4025 7567 4012 7551 3988 7600 3992 7601
4003 7595 4011 7595 4014 7590 4036 7621
4037 7625
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:41 AM EDT, 12 minutes earlier.
Area forecast discussion, Aug 18, 3:41 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 AM EDT THU AUG 18 2011 .SYNOPSIS... AN AREA OF HIGH PRESSURE WELL OFF TO THE EAST WILL CONTINUE TO CIRCULATE MORE HUMID AIR ACROSS THE AREA TODAY. AN UPPER TROUGH AND WEAK FRONT WILL APPROACH FROM THE WEST TODAY AND LINGER ACROSS THE REGION THROUGH FRIDAY NIGHT. A WEAK AREA OF HIGH PRESSURE WILL BUILD IN SATURDAY...BUT THEN GET REPLACED BY ANOTHER LOW AND FRONT WHICH WILL BE ACROSS THE AREA SUNDAY. MORE HIGH PRESSURE WILL ARRIVE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NO CHANGE IN FORECAST PHILOSOPHY. AN INSTABILITY BURST IS DEVELOPING WITH KI BURGEONING ON LOW LVL WAA PER 00Z/18 PIT AND IAD SOUNDINGS. PRODUCTIVE AS PWATS INCREASE TO 1.2 INCHES BY DAYBREAK IN PHL. LIGHTNING OCCURRING ALONG WITH VIL TO 38. THIS IS HEADING FOR N 1/2 NJ THIS MORNING. WHILE MOST OF THE SHOWERS IN OUR CWA BY 12Z ALONG AND W OF THE DELAWARE SHOULD BE LESS THAN .10...WILL NOT BE SURPRISED AT SMALL TRACK .3 TO .5 INCHERS IN THE KRDG AREA. ONCE THIS BAND MOVES OFF THE COAST OF NNJ DURING FORENOON OR MIDDAY...AIRMASS HEATS UP DURING A LULL IN POPS /NOT EASILY FCST/ AND BLV CONVECTION REFIRES IN E PA MID AFTN WITH HEAVY RAINFALL AND POSSIBLE SMALL HAILERS. IF WE GET SOME MODEST ROTATION CAN SEE LARGE HAILER AND GUST 40 KTS BUT THERE IS VERY LITTLE BULK SHEAR AVBL FOR ROTATING STORM AND ASSTD STRONG UPDRAFTS. LIGHTNING STRIKES COULD BE A PROBLEM THIS AFTN WITH HAIL POTENTIAL FLAGGING. BASIN QPF PROBABLY VARIABLE .05 TO .25 WITH ISOLATED 2 INCH AMTS...MOST OF IT OCCURRING IN AN HR. POPS ARE LOWER IN DEL/SE NJ WHERE SEEMS TO BE LESS INSTABILITY ALOFT. FWIW: FOR THOSE WHO USE THE NCEP MAG WEB SITE...THERE IS A PROBLEM IN ITS READ OF QPF. THE 00Z/18 NAM HAS 6 HR .11 VCNTY RDG ENDING 12Z/18 YET THE NCEP MAG SITE FOR THE GFS HAS NIL IN E PA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THIS IS A LOW CONFIDENCE FCST BUT AM BANKING ON AN APPROACHING SHORT WAVE TO REDEVELOP HEAVY CONVECTION TWD MORNING NEAR THE MASON DIXON LINE. SLOW MOVERS WOULD AGAIN MEAN HEAVY CONVECTION. IF THIS DEVELOPS...THEN FF WOULD BE POSSIBLE BUT AGAIN LOW CONFIDENCE SINCE MODEL SOLUTIONS ARE DIVERSE. WE DO NOTE DECENT SREF PROBS OF QUARTER INCH AMTS. MODELS TEND TO UNDERDO QPF AMTS ASSTD WITH THUNDER AND SO AM CONCERNED ABOUT WHAT MIGHT BE COMING FRIDAY MORNING DOWN TOWARD PHL/ILG. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SLOWLY PROGRESSING UPPER FEATURES WILL BE ACROSS THE AREA DURING THE EXTENDED PERIOD. ONE SUCH UPPER TROUGH AND SURFACE FRONT WILL AFFECT THE AREA FRI-FRI NIGHT. SCATTERED SHOWERS/TSTMS WILL ACCOMPANY THE SYSTEM. LOCALLY HEAVY RAINS AND ALREADY WET GROUNDS WILL RESULT IN THE POSSIBILITY FOR SOME FLASH FLOODING FRI-FRI EVENING. WEAK HIGH PRESSURE ACROSS THE AREA SAT WILL PRODUCE LESS-NUMEROUS SHOWERS/TSTMS BUT STILL ISOLATED ACTIVITY POSSIBLE DURING THE AFTERNOON. A SECOND FRONT AND UPPER TROUGH WILL BRING A RENEWED THREAT FOR SHOWERS/TSTMS SUN-MON. POPS ARE MOSTLY IN THE CHC RANGE FOR NOW...WHICH IS SIMILAR TO THE EARLIER FCST. HIGH PRESSURE WILL BUILD IN BEHIND A COLD FRONT FOR TUE AND WED WITH FAIR WEATHER AND COOLER TEMPERATURES EXPECTED. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THROUGH 12Z...VFR CIGS AOA 7000. BRIEF IFR CONDS IN SCT SHOWERS/ISO THUNDERSTORMS VCNTY KRDG/KABE ARRIVING NEAR KPHL/KILG/KPNE ARD 11Z. AFTER 12Z...VFR CIGS WITH SCT BRIEF IFR CONDS IN SHOWERS/HEAVY TSTMS. LOW PROB SMALL HAIL IN THE AFTERNOON. TONIGHT...VFR CIGS WITH MVFR OR IFR CIGS DEVELOPING VCNTY KMPO AND KABE AFTER 06Z. ALSO BRIEF IFR CONDS IN SCT HEAVY SHOWERS AND TSTMS. OUTLOOK... UNSETTLED CONDITIONS IN THE OUTLOOK PERIOD WITH MOSTLY VFR CONDITIONS BUT SCATTERED SHOWERS/TSTMS WITH LOCALLY POORER CONDITIONS FRI-SUN. PATCHY FOG MAY OCCUR DURING THE OVERNIGHT PERIODS WITH MVFR/IFR POSSIBLE. && .MARINE... NO HEADLINES THROUGH TONIGHT. MAIN HAZARD IS FROM SCT THUNDERSTORMS MIDDAY TODAY INTO TONIGHT...MAINLY NJ COASTAL WATERS. SE SWELL OF 1-2 FT AND AN 8 SEC PERIOD CONTG ON THE ATLC WATERS. OUTLOOK... SCA CONDITIONS ARE NOT EXPECTED THE NEXT SEVERAL DAYS. SCATTERED SHOWERS/TSTMS MAY BRING LOCALLY HAZARDOUS WINDS/SEAS THE NEXT FEW DAYS. A WEAK FRONT WILL LINGER ACROSS THE WATERS FRI-FRI NIGHT WHICH WILL FOCUS ANY ACTIVITY. SHOWERS/TSTMS WILL BE LESS NUMEROUS SAT AS WEAK HIGH PRESSURE BUILDS IN. ANOTHER FRONT AND UPPER TROUGH WILL BRING MORE TSTMS SUN-SUN NIGHT. OCEAN SEAS MOSTLY 2-4 FT THROUGH THE PERIOD. && .HYDROLOGY... VERY WET GROUND AND IN THE I95 CORRIDOR WILL NEED TO BE MONITORED FOR POSSIBLE FFA AND AT LEAST MINOR FLOOD EPISODES THE NEXT SEVERAL DAYS DUE TO SLOW MOVING /15-20 KT/ DECENT CONVECTION WITH HIGH TT AND KI'S AROUND 35. MLCAPE OVER 1000J EA AFTERNOON. WONT BE SURPRISED AT RADAR CONTAMINATION WITH SOME SMALL HAIL THIS AFTERNOON. HPC AND 00Z/18 ECMWF QPF RESTRAINED AN FFA ISSUANCE FOR TODAY THRU FRIDAY...INSTEAD RESERVING A POSSIBLE FFA ISSUANCE TIL LATER TODAY WHEN WE ARE MORE CERTAIN OF ORGANIZED HEAVY CONVECTION OVER THE ANTECEDENTLY WET GROUNDS NEAR THE I95 CORRIDOR. WE HAVE CONSULTED WITH HPC AND OKX AND ARE READY TO ISSUE ONCE WE ARE BIT MORE CERTAIN. HWO ALREADY HAS THE RISK FOR AN FFA AND AM CONCERNED ABOUT A SIGNIFICANT RFALL EVENT FROM 08Z FRI-02Z SATURDAY KILG-KPHL POSSIBLY UP THE I95 CORRIDOR. WILL UPDATE FLW INFO DURING AT 4AM FOR S NJ. TAKING A LONG LONG TIME TO EMPTY THE RIVER FROM WHAT WAS A VERY SIGNIFICANT RAIN/FLOOD EPISODE IN THIS PTN OF SNJ. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...DRAG SHORT TERM...DRAG LONG TERM...O'HARA AVIATION...DRAG/O'HARA MARINE...DRAG/O'HARA HYDROLOGY...
Hazardous weather outlook, Aug 18, 3:49 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EDT THU AUG 18 2011 DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-067>071- 190800- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 349 AM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED POOR DRAINAGE FLOODING. SMALL HAIL IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE SHOWERS AND THUNDERSTORMS ARE FORECAST FOR FRIDAY. THESE STORMS COULD BE SLOW-MOVING IN PORTIONS OF OUR AREA AND CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AMOUNTS, WHICH MAY LEAD TO AT LEAST LOCALIZED FLOODING...AND PERHAPS A RENEWAL OF MORE WIDESPREAD FLOODING. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY FLOODING OR HAIL ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-190800- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 349 AM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST FOR FRIDAY. THESE STORMS COULD BE SLOW-MOVING IN PORTIONS OF OUR AREA AND CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AMOUNTS, WHICH MAY LEAD TO AT LEAST LOCALIZED FLOODING...AND PERHAPS A RENEWAL OF MORE WIDESPREAD FLOODING. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 AM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 2:57 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT THU AUG 18 2011
PAZ060-180800-
BERKS PA-
257 AM EDT THU AUG 18 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF AROUND 335 AM...
STRAUSSTOWN AROUND 340 AM...BERNVILLE AROUND 345 AM...WERNERSVILLE
AROUND 350 AM...WHITFIELD...SINKING SPRING...WEST LAWN...WEST
WYOMISSING AROUND 355 AM AND CENTERPORT AROUND 400 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4044 7554
4024 7571 4014 7590 4036 7621 4036 7624
4047 7640 4050 7644Special weather statement, Aug 18, 3:53 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT THU AUG 18 2011
PAZ060-067-180845-
BERKS PA-CHESTER PA-
353 AM EDT THU AUG 18 2011
...A FEW STRONG THUNDERSTORMS WILL AFFECT BERKS AND NORTHERN CHESTER
COUNTIES...
AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG AROUND 405 AM...
WERNERSVILLE AROUND 415 AM...BERNVILLE...HONEY BROOK AROUND 420 AM...
SINKING SPRING...MOHNTON...COATESVILLE AROUND 425 AM...WEST LAWN...
WEST WYOMISSING AND WHITFIELD AROUND 430 AM.
ANOTHER STORM FURTHER SOUTH IN CENTRAL LANCASTER COUNTY MAY AFFECT
NORTHERN CHESTER COUNTY AFTER 430 AM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER THIS WEEK. BE ALERT FOR THE POSSIBILITY OF LOCALIZED
FLOODING.
LAT...LON 4040 7624 4062 7581 4044 7554 4025 7569
4025 7567 4012 7551 3988 7600 3992 7601
4003 7595 4011 7595 4014 7590 4036 7621
4037 7625The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 4:53 AM EDT | Special Weather Statement | PHI | Morris, Somerset, Sussex | 52 min |
| Aug 18, 6:35 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 2 more | 3 hr |
| Aug 18, 7:29 AM EDT | Special Weather Statement | PHI | Camden, Gloucester | 61 min |
| Aug 18, 8:16 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 59 min |
| Aug 18, 8:57 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 1 more | 3 hr |
| Aug 18, 3:12 PM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 29 hr |
| Aug 18, 3:32 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Aug 18, 3:50 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 51 min |
| Aug 18, 4:17 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Aug 18, 4:55 PM EDT | Special Weather Statement | PHI | Burlington | 65 min |
| Aug 18, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 33 min |
| Aug 18, 6:12 PM EDT | Special Weather Statement | PHI | Middlesex | 63 min |
| Aug 18, 6:33 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Aug 18, 7:34 PM EDT | Special Weather Statement | PHI | Monmouth | 56 min |
| Aug 18, 7:37 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 53 min |
| Aug 18, 7:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 62 min |
| Aug 18, 7:47 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| Aug 18, 7:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 61 min |
| Aug 18, 2:57 AM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Aug 18, 4:48 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 57 min |
| Aug 18, 5:45 AM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 60 min |
| Aug 18, 6:04 AM EDT | Special Weather Statement | PHI | Berks, Chester | 41 min |
| Aug 18, 9:29 AM EDT | Areal Flood Advisory | PHI | Delaware | 2 hr |
| Aug 18, 5:30 PM EDT | Special Weather Statement | PHI | Monroe | 60 min |
| Aug 18, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 57 min |
| Aug 18, 6:18 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Aug 18, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 66 min |
| Aug 18, 6:59 PM EDT | Flash Flood Warning | PHI | Chester | 2 hr |
| Aug 18, 7:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 50 min |
| Aug 18, 7:28 PM EDT | Special Weather Statement | PHI | Chester | 62 min |
| Aug 18, 7:31 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Aug 18, 7:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 31 min |
| Aug 18, 6:04 PM EDT | Areal Flood Advisory | PHI | Cecil | 116 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | PHI | New Castle | 61 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.